Previous |  Up |  Next


bipolar fuzzy relation equations; bipolar variables; linear optimization; modified branch and bound method; max-parametric hamacher compositions
In this paper, the linear programming problem subject to the Bipolar Fuzzy Relation Equation (BFRE) constraints with the max-parametric hamacher composition operators is studied. The structure of its feasible domain is investigated and its feasible solution set determined. Some necessary and sufficient conditions are presented for its solution existence. Then the problem is converted to an equivalent programming problem. Some rules are proposed to reduce the dimensions of problem. Under these rules, some of the optimal variables are found without solving the problem. An algorithm is then designed to find an upper bound for its optimal objective value. With regard to this algorithm, a modified branch and bound method is extended to solve the problem. We combine the rules, the algorithm, and the modified branch and bound method in terms of an algorithm to solve the original problem.
[1] Molai, A. Abbasi: Linear optimization with mixed fuzzy relation inequality constraints using the pseudo-t-norms and its application. Soft Computing 19 (2015), 3009-3027. DOI 10.1007/s00500-014-1464-9
[2] Chen, L., Wang, P. P.: Fuzzy relation equations (I): The general and specialized solving algorithms. Soft Computing 6 (2002), 428-435. DOI 10.1007/s00500-001-0157-3 | Zbl 1024.03520
[3] Chen, L., Wang, P. P.: Fuzzy relation equations (II): The branch-poit-solutions and the categorized minimal solutions. Soft Computing 11 (2007), 33-40. DOI 10.1007/s00500-006-0050-1
[4] Baets, B. De: Analytical solution methods for fuzzy relational equations. In: Fundamentals of fuzzy sets, the handbooks of fuzzy sets series (D. Dubois and H. Prade, eds.), Dordrecht, Kluwer 2000, Vol. 1, pp. 291-340. DOI 10.1007/978-1-4615-4429-6_7 | MR 1890236 | Zbl 0970.03044
[5] Nola, A. Di, Pedrycz, W., Sessa, S.: On solution of fuzzy relational equations and their characterization. BUSEFAL 12 (1982), 60-71.
[6] Nola, A. Di, Pedrycz, W., Sessa, S., Sanchez, E.: Fuzzy relation equations theory as a basis of fuzzy modelling: An overview. Fuzzy Sets and Systems 40 (1991), 415-429. DOI 10.1016/0165-0114(91)90170-u | MR 1104335 | Zbl 0727.04005
[7] Nola, A. Di, Pedrycz, W., Sessa, S., Wang, P. Z.: Fuzzy relation equations under triangular norms: a survey and new results. Stochastica 8 (1984), 99-145. MR 0783401
[8] Nola, A. Di, Sessa, S., Pedrycz, W., Sanchez, E.: Fuzzy Relation Equations and their Applications to Knowledge Engineering. Kluwer, Dordrecht 1989. DOI 10.1007/978-94-017-1650-5 | MR 1120025 | Zbl 0694.94025
[9] Fang, S.-C., Li, G.: Solving fuzzy relation equations with a linear objective function. Fuzzy Sets and Systems 103 (1999), 107-113. DOI 10.1016/s0165-0114(97)00184-x | MR 1674026 | Zbl 0933.90069
[10] Feng, S., Ma, Y., Li, J.: A kind of nonlinear and non-convex optimization problems under mixed fuzzy relational equations constraints with max-min and max-average composition. In: Eighth International Conference on Computational Intelligence and Security, Guangzhou 2012. DOI 10.1109/cis.2012.42
[11] Freson, S., Baets, B. De, Meyer, H. De: Linear optimization with bipolar max-min constraints. Inform. Sci. 234 (2013), 3-15. DOI 10.1016/j.ins.2011.06.009 | MR 3039624 | Zbl 1284.90104
[12] Gottwald, S.: Fuzzy Sets and Fuzzy Logic: The Foundations of Application From a Mathematical Point of View. Vieweg, Wiesbaden 1993. DOI 10.1007/978-3-322-86812-1 | MR 1218623 | Zbl 0782.94025
[13] Gottwald, S.: Generalized Solvability Behaviour for Systems of Fuzzy Equations. In: Discovering the world with fuzzy logic (V. Novák and I. Perfilieva, eds.), Physica-Verlag, Heidelberg 2000, pp. 401-430. MR 1858109 | Zbl 1006.03033
[14] Guu, S.-M., Wu, Y.-K.: Minimizing a linear objective function with fuzzy relation equation constraints. Fuzzy Optimization and Decision Making 1 (2002), 347-360. DOI 10.1023/a:1020955112523 | MR 1942675 | Zbl 1055.90094
[15] Guu, S.-M., Wu, Y.-K.: Minimizing a linear objective function under a max-t-norm fuzzy relational equation constraint. Fuzzy Sets and Systems 161 (2010), 285-297. DOI 10.1016/j.fss.2009.03.007 | MR 2566245 | Zbl 1190.90297
[16] Klir, G., Yuan, B.: Fuzzy Sets and Fuzzy Logic: Theory and Applications. Upper Saddle River, Prentice Hall, NJ 1995. DOI 10.1021/ci950144a | MR 1329731 | Zbl 0915.03001
[17] Li, J., Feng, S., Mi, H.: A Kind of nonlinear programming problem based on mixed fuzzy relation equations constraints. Physics Procedia 33 (2012), 1717-1724. DOI 10.1016/j.phpro.2012.05.276
[18] Li, P., Fang, S.-C.: A survey on fuzzy relational equations, Part I: Classification and solvability. Fuzzy Optimization and Decision Making 8 (2009), 179-229. DOI 10.1007/s10700-009-9059-0 | MR 2511474
[19] Li, P., Jin, Q.: Fuzzy relational equations with min-biimplication composition. Fuzzy Optimization and Decision Making 11 (2012), 227-240. DOI 10.1007/s10700-012-9122-0 | MR 2923611 | Zbl 1254.03101
[20] Li, P., Jin, Q.: On the resolution of bipolar max-min equations. In: IEEE Trans. Fuzzy Systems, second review, 2013.
[21] Li, P., Liu, Y.: Linear optimization with bipolar fuzzy relational equation constraints using the Lukasiewicz triangular norm. Soft Computing 18 (2014), 1399-1404. DOI 10.1007/s00500-013-1152-1 | Zbl 1335.90123
[22] Loetamonphong, J., Fang, S.-C.: Optimization of fuzzy relation equations with max-product composition. Fuzzy Sets and Systems 118 (2001), 509-517. DOI 10.1016/s0165-0114(98)00417-5 | MR 1809397 | Zbl 1044.90533
[23] Markovskii, A.: Solution of fuzzy equations with max-product composition in inverse control and decision making problems. Automation and Remote Control 65 (2004), 1486-1495. DOI 10.1023/b:aurc.0000041426.51975.50 | MR 2097942 | Zbl 1114.90488
[24] Markovskii, A.: On the relation between equations with max-product composition and the covering problem. Fuzzy Sets and Systems 153 (2005), 261-273. DOI 10.1016/j.fss.2005.02.010 | MR 2150284 | Zbl 1073.03538
[25] Miyakoshi, M., Shimbo, M.: Solutions of composite fuzzy relational equations with triangular norms. Fuzzy Sets and Systems 16 (1985), 53-63. DOI 10.1016/s0165-0114(85)80005-1 | MR 0790742 | Zbl 0582.94031
[26] Pedrycz, W.: Fuzzy Control and Fuzzy Systems. Research Studies Press/Wiely, New York 1989. MR 1033268 | Zbl 0839.93006
[27] Pedrycz, W.: Processing in relational structures: Fuzzy relational equations. Fuzzy Sets and Systems 40 (1991), 77-106. DOI 10.1016/0165-0114(91)90047-t | MR 1103657 | Zbl 0721.94030
[28] Peeva, K., Kyosev, Y.: Fuzzy Relational Calculus: Theory, Applications and Software. World Scientific, New Jersey 2004. MR 2379415 | Zbl 1083.03048
[29] Sanchez, E.: Resolution of composite fuzzy relation equation. Inform. Control 30 (1976), 38-48. DOI 10.1016/s0019-9958(76)90446-0 | MR 0437410
[30] Sanchez, E.: Solutions in composite fuzzy relation equations: application to medical diagnosis in Brouwerian logic. In: Fuzzy Automata and Decision Processes (M. M. Gupta, G. N. Saridis, B. R. Gaines, eds.), North-Holland, Amsterdam 1977, pp. 221-234. MR 0476591
[31] Shieh, B.-S.: Minimizing a linear objective function under a fuzzy max-t norm relation equation constraint. Inform. Sci. 181 (2011), 832-841. DOI 10.1016/j.ins.2010.10.024 | MR 2748016 | Zbl 1211.90326
[32] Thapar, A., Pandey, D., Gaur, S. K.: Optimization of linear objective function with max-t fuzzy relation equations. Applied Soft Computing 9 (2009), 1097-1101. DOI 10.1016/j.asoc.2009.02.004
[33] Wu, Y.-K., Guu, S.-M.: A note on fuzzy relation programming problems with max-strict-t-norm composition. Fuzzy Optimization and Decision Making 3 (2004), 271-278. DOI 10.1023/b:fodm.0000036862.45420.ea | MR 2102801 | Zbl 1091.90087
[34] Wu, Y.-K., Guu, S.-M.: Minimizing a linear function under a fuzzy max-min relational equation constraint. Fuzzy Sets and Systems 150 (2005), 147-162. DOI 10.1016/j.fss.2004.09.010 | MR 2114318 | Zbl 1074.90057
[35] Wu, Y.-K., Guu, S.-M., Liu, J. Y.-C.: An accelerated approach for solving fuzzy relation equations with a linear objective function. IEEE Trans. Fuzzy Systems 10 (2002), 552-558. DOI 10.1109/tfuzz.2002.800657
[36] Yang, S.-J.: An algorithm for minimizing a linear objective function subject to the fuzzy relation inequalities with addition-min composition. Fuzzy Sets and Systems 255 (2014), 41-51. DOI 10.1016/j.fss.2014.04.007 | MR 3258150 | Zbl 1334.90223
Partner of
EuDML logo